Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 89, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 1, 2007, 10:24 PM CDT for Limestone County, Texas. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 1, 2007, 10:24 PM CDT (03:24 UTC)
- Expired
- May 2, 2007, 12:15 AM CDT
- In force
- 111 min
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Limestone County, TX
The radar
The Ft Hood radar (KGRK), 119 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 98 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 020324
FFWFWD
TXC293-020515-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 PM CDT TUE MAY 1 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1215 AM CDT
* AT 1020 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. RADAR
ESTIMATED THAT RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WAS
FALLING WITH THIS STORM.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MEXIA...GROESBECK...AND COOLIDGE
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3140 9672 3157 9634 3181 9651 3183 9672
3172 9693
$$
82/JLD1 follow-up statement
000
WGUS74 KFWD 020507
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1207 AM CDT WED MAY 2 2007
TXC293-020516-
LIMESTONE TX-
1207 AM CDT WED MAY 2 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1215 AM CDT FOR LIMESTONE
COUNTY...
THE THUNDERSTORM THAT PROMPTED THE FLASH FLOOD WARNING HAS MOVED OUT
OF THE COUNTY AND DISSIPATED. ADDITIONAL LIGHT TO MODERATE SHOWERS
MAY MOVE ACROSS THE COUNTY DURING THE NEXT FEW HOURS BUT NO FLASH
FLOODING IS EXPECTED.
LAT...LON 3140 9672 3157 9634 3181 9651 3183 9672
3172 9693
$$
82/JLDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 1, 9:14 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 1, 9:14 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 914 PM CDT TUE MAY 1 2007 .UPDATE... HAVE ISSUED A FLASH FLOOD WATCH THROUGH 6 AM FOR THE SOUTHEASTERN THIRD OF NORTH TEXAS...GENERALLY ALONG AND SOUTHEAST OF A GOLDTHWAITE...TO CANTON LINE. HEAVY RAIN WILL CONTINUE ACROSS THE WATCH AREA OVERNIGHT. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS EXPECTED...WITH ISOLATED 3 TO 4 INCHES POSSIBLE AS THE STORMS TRAIN. THE 00Z RUC INDICATES THAT MODERATE TO HEAVY RAIN WILL CONTINUE ACROSS THE WATCH AREA THROUGH 12Z. UPDATES HAVE BEEN SENT. #58 && .PREV DISCUSSION... /ISSUED 707 PM CDT TUE MAY 1 2007/ UPDATE... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE SOUTHERN THIRD OF NORTH TEXAS AS OF 00Z. A BAND OF SHOWERS AND THUNDERSTORMS...ASSOCIATED WITH THE UPPER LEVEL LOW...IS MOVING SOUTHEAST ACROSS SOUTHERN OKLAHOMA TOWARD THE RED RIVER. HAVE ADJUSTED TO POPS TO INDICATE BETTER TIMING OF THE RAIN FOR TONIGHT. GENERALLY LOWERING THE POPS ACROSS THE WEST CENTRAL AND NORTH CENTRAL ZONES FOR THIS EVENING. HAVE ALSO MADE SOME HOURLY TEMPERATURE/DEWPOINT ADJUSTMENTS. UPDATES HAVE ALREADY BEEN SENT. #58 PREV DISCUSSION... /ISSUED 630 PM CDT TUE MAY 1 2007/ AVIATION... 630 PM. MAJOR CONVECTION WILL REMAIN SOUTH THROUGH EAST OF THE METROPLEX THIS EVENING...BUT WILL LIKELY EFFECT KACT THROUGH 04Z AND MAYBE BEYOND. VISIBLE SAT LOOPS SHOWS LITTLE THREAT OF CONVECTION FOR THE KDFW TRACON THIS EVENING AS CLOUDS CONTINUE TO DECREASE FROM THE WEST. BAND OF CONVECTION ACROSS SOUTH AND SOUTHWEST OKLAHOMA SHOULD TRACK EAST JUST SOUTH OF THE RED RIVER THIS EVENING AND OVERNIGHT. BEST CHANCE OF CONVECTION KDFW TRACON WILL BE AFTER 22Z WEDNESDAY. LOWER ATMOSPHERE SHOULD SATURATE OVERNIGHT WITH MVFR CIGS REDEVELOPING ACROSS KDFW TRACON AROUND 04Z...AND GOING IFR 11-16Z. CIGS IMPROVING SLOWLY ON WEDNESDAY WITH VFR CIGS MID-LATE AFTERNOON. EXPECTED KACT TO REMAIN MVFR THIS EVENING...WITH IFR CIGS 08-16Z...IMPROVING TO MVFR DURING THE AFTERNOON HOURS AND FINALLY VFR BY 22Z. 75 DISCUSSION... 345 PM CDT UPPER LOW NOW CENTERED OVER OKLAHOMA. SHOWERS AND STORMS HAVE BLOSSOMED ALONG ASSOCIATED COLD FRONT...FROM CENTRAL OKLAHOMA TO NEAR CHILDRESS. SOME BREAKS IN THE CLOUDS HAVE HELPED INITIATE SOME SFC-BASED CONVECTION DEEPER INTO THE WARM SECTOR IN NORTHWEST ZONES...AND EXPECT FURTHER ACTIVITY IN NORTHERN ZONES AS LOW CONTINUES MOVING SLOWLY NE. CYCLIC MCS SOUTH OF I-20 STOLE THE SHOW TODAY. SOME FLOODING ISSUES MAY STILL OCCUR WITH ACTIVITY IN SE ZONES THROUGH THE END OF THE FFA...BEYOND WHICH THE PRECIPITATION WILL BEGIN EXITING THE CWA. THOUGH SOME AREAS COULD FLOOD READILY WITH ANY HEAVY RAINFALL THE NEXT 24 HOURS...FULLY EXPECT ANY FLOODING ISSUES TO BE ISOLATED. AS A RESULT...THE WATCH WILL NOT BE EXTENDED WHEN IT EXPIRES AT 4 PM. NEXT UPPER LOW HAS MADE LANDFALL NEAR SAN DIEGO...AND WILL CONTINUE RACING EAST. PROJECTED IMPACTS LOOK TO BE AS EARLY AS WEDNESDAY AFTERNOON/EVENING...WITH THE POTENTIAL FOR STRONG STORMS IN FAR WESTERN ZONES. THE MAIN RAIN EVENT IS LIKELY TO BE WEDNESDAY NIGHT INTO THURSDAY. THOUGH FAIRLY PROGRESSIVE...THE FLOODING CONCERNS MAY BE REVISITED. STILL APPEARS THAT RIDGING WILL DOMINATE THIS WEEKEND. FRIDAY THROUGH SUNDAY WILL BE PRECIPITATION-FREE...WITH ABOVE NORMAL TEMPERATURES. STILL SOME UNCERTAINTY WITH SYSTEM EARLY NEXT WEEK. DEEP POLAR TROUGHING INTO THE WESTERN STATES MAY RESULT IN A CUT- OFF. SPECIFICALLY TIMING THE SYSTEM AT THIS POINT WOULD BE A LOW PROBABILITY AFFAIR...AND WILL MAINTAIN PROLONGED SLIGHT CHANCE POPS FOR NOW. IT IS CERTAINLY POSSIBLE FOR RIDGING TO CONTINUE TO DOMINATE...WITH LOW EJECTING NE WELL TO THE NORTH OF NORTH TEXAS. PROGS NOW FAVOR HEIGHTS INDICATIVE OF SIGNIFICANT CAPPING. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 80 65 77 67 / 50 40 60 50 30 WACO, TX 64 83 68 80 69 / 80 40 60 50 20 PARIS, TX 63 76 64 76 63 / 70 60 60 50 40 DENTON, TX 64 80 65 78 68 / 50 40 60 50 30 MCKINNEY, TX 63 78 63 78 65 / 50 40 60 50 30 DALLAS, TX 64 83 66 80 66 / 50 40 60 50 30 TERRELL, TX 64 80 66 79 65 / 60 40 60 50 30 CORSICANA, TX 63 80 66 79 67 / 80 40 60 50 30 TEMPLE, TX 66 82 67 79 66 / 80 30 60 50 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM CDT WEDNESDAY FOR THE FOLLOWING ZONES: TXZ122-135-142>148-156>162-174-175. && 75/58
Hazardous weather outlook, May 1, 3:09 PM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 309 PM CDT TUE MAY 1 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 309 PM CDT TUE MAY 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE LIKELY THIS EVENING...ACROSS MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS. LOCALLY HEAVY RAINFALL TO BETWEEN 1 AND 2 INCHES WILL BE POSSIBLE. HOWEVER...WIDESPREAD HEAVY RAINFALL AND FLASH FLOODING ARE NOT ANTICIPATED. THUNDERSTORM COVERAGE SHOULD DIMINISH RAPIDLY DURING THE OVERNIGHT...AS AN UPPER LEVEL LOW CONTINUES TO PUSH NORTHEAST ACROSS THE AREA. OTHERWISE...LOOK FOR PATCHY AREAS OF FOG TO DEVELOP TOWARD DAYBREAK WEDNESDAY MORNING OVER MOST OF THE NORTH TEXAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY MORNING. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER...ATMOSPHERIC CONDITIONS WILL BE FAVORABLE FOR ISOLATED SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WEST OF INTERSTATE 35...BOTH WEDNESDAY AND THURSDAY AFTERNOONS...AS ANOTHER UPPER LEVEL SYSTEM LIFTS OUT OF THE SOUTHERN ROCKIES. LOCALIZED...HEAVY RAINFALL CANT BE RULED OUT AS WELL. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY EVENING...NAMELY FOR ISOLATED FLASH FLOODING. 05/
In the hours before
Special weather statement, May 1, 9:57 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 957 PM CDT TUE MAY 1 2007 TXZ161-020330- LIMESTONE TX- 957 PM CDT TUE MAY 1 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN LIMESTONE COUNTY AT 957 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 15 MILES EAST OF BELLMEAD...MOVING EAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE COOLIDGE. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3183 9673 3172 9693 3149 9677 3181 9648 SCHULTZ
Special weather statement, May 1, 9:59 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT TUE MAY 1 2007
TXZ157-020400-
CORYELL TX-
959 PM CDT TUE MAY 1 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
CORYELL COUNTY
AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES WEST OF GATESVILLE...MOVING EAST AT 20
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COPPERAS COVE...FORT
GATES...GATESVILLE AND MOTHER NEFF STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
OTHER STRONG STORMS SOUTHWEST OF GATESVILLE WILL MOVE EAST AT 20 MPH.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3131 9807 3140 9814 3147 9817 3171 9770
3133 9743 3108 9791
SCHULTZLocal storm report, May 1, 10:03 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1003 PM CDT TUE MAY 01 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM LIGHTNING CAMERON 30.86N 96.98W
05/01/2007 MILAM TX LAW ENFORCEMENT
*** 1 FATAL, 1 INJ *** TWO PEOPLE WERE STRUCK BY
LIGHTNING. ONE WAS KILLED.Local storm report, May 1, 10:04 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1004 PM CDT TUE MAY 01 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM TORNADO TEAGUE 31.63N 96.28W
05/01/2007 FREESTONE TX LAW ENFORCEMENT
POSSIBLE TORNADO IN TEAGUE. DAMAGING TO SEVERAL
STRUCTURES REPORTED TO SO.Local storm report, May 1, 10:06 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1006 PM CDT TUE MAY 01 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM TORNADO 7 S FAIRFIELD 31.62N 96.17W
05/01/2007 FREESTONE TX LAW ENFORCEMENT
PUBLIC REPORTS OF POSSIBLE TORNADO IN DEW. SOME DAMAGE
REPORTED TO SO.Special weather statement, May 1, 10:21 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1021 PM CDT TUE MAY 1 2007 TXZ146-020415- NAVARRO TX- 1021 PM CDT TUE MAY 1 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN NAVARRO COUNTY AT 1021 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTH OF MEXIA...MOVING EAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE KERENS AND NAVARRO. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3204 9645 3187 9638 3201 9603 3231 9634 SCHULTZ
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:18 PM CDT | Special Weather Statement | FWD | Milam | 27 min |
| May 1, 8:33 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 36 min |
| May 1, 8:40 PM CDT | Flash Flood Warning | FWD | Milam | 4 hr |
| May 1, 8:46 PM CDT | Special Weather Statement | FWD | Freestone | 59 min |
| May 1, 8:49 PM CDT | Special Weather Statement | FWD | Montague | 26 min |
| May 1, 8:50 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Coryell, Falls, Freestone and 12 more | 7 hr |
| May 1, 8:55 PM CDT | Special Weather Statement | FWD | Bosque | 65 min |
| May 1, 9:20 PM CDT | Special Weather Statement | FWD | Navarro | 55 min |
| May 1, 9:42 PM CDT | Special Weather Statement | FWD | McLennan | 33 min |
| May 1, 9:44 PM CDT | Special Weather Statement | FWD | Freestone | 61 min |
| May 1, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 54 min |
| May 1, 9:57 PM CDT | Special Weather Statement | FWD | Limestone | 33 min |
| May 1, 9:59 PM CDT | Special Weather Statement | FWD | Coryell | 61 min |
| May 1, 10:03 PM CDT | Severe Thunderstorm Warning | FWD | Freestone | 32 min |
| May 1, 10:11 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 64 min |
| May 1, 10:21 PM CDT | Special Weather Statement | FWD | Navarro | 54 min |
| May 1, 10:27 PM CDT | Special Weather Statement | FWD | Falls | 63 min |
| May 1, 10:42 PM CDT | Special Weather Statement | FWD | Henderson | 63 min |
| May 1, 10:53 PM CDT | Special Weather Statement | FWD | Bell | 67 min |
| May 1, 11:05 PM CDT | Severe Thunderstorm Warning | FWD | Falls | 55 min |
| May 2, 12:00 AM CDT | Special Weather Statement | FWD | Robertson | 60 min |
| May 2, 12:07 AM CDT | Special Weather Statement | FWD | Falls | 53 min |
| May 2, 1:08 AM CDT | Special Weather Statement | FWD | Falls | 37 min |
| May 2, 1:32 AM CDT | Special Weather Statement | FWD | Robertson | 58 min |
| May 2, 2:14 AM CDT | Special Weather Statement | FWD | Robertson | 31 min |
| May 2, 3:21 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Comanche, Coryell, Eastland and 15 more | 25 hr |
| May 2, 3:33 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Hamilton, Mills | 27 min |
| May 2, 3:50 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 55 min |
| May 2, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 64 min |
| May 2, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 62 min |
| May 2, 4:39 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 66 min |
| May 2, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 46 min |
| May 2, 5:08 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hood, Somervell | 82 min |
| May 2, 5:13 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 21 min |
| May 2, 5:19 PM CDT | Tornado Warning | FWD | Johnson | 26 min |
| May 2, 5:29 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 76 min |
| May 2, 5:39 PM CDT | Special Weather Statement | FWD | Parker | 36 min |
| May 2, 5:44 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 61 min |
| May 2, 5:45 PM CDT | Tornado Warning | FWD | Tarrant | 40 min |
| May 2, 5:53 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 57 min |
| May 2, 5:53 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 67 min |
| May 2, 6:01 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 59 min |
| May 2, 6:09 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 81 min |
| May 2, 6:20 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 70 min |
| May 2, 6:29 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 76 min |
| May 2, 6:30 PM CDT | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| May 2, 6:36 PM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| May 2, 6:42 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 21 min |
| May 2, 6:44 PM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| May 2, 6:47 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Rockwall | 73 min |
| May 2, 6:53 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 67 min |
| May 2, 6:53 PM CDT | Severe Thunderstorm Warning | FWD | Freestone | 97 min |
| May 2, 6:57 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 25 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.